# SDR SWAA2014071029852

- Difficulty date: July 3, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie
- Part number: 6545806
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CRACKED AT BS 294.5, STRINGER 23L.  R & R TIE IAW SRM & DWG.
